RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1932–1941 (Mi de7006)  

Ordinary Differential Equations

Irreducibility of the Schrödinger equation with quasiperiodic potential

Yu. B. Suris

Leningrad Polytechnical Institute

Full text: PDF file (1233 kB)

English version:
Differential Equations, 1989, 25:11, 1362–1369

Bibliographic databases:
UDC: 517.926
Received: 20.07.1988

Citation: Yu. B. Suris, “Irreducibility of the Schrödinger equation with quasiperiodic potential”, Differ. Uravn., 25:11 (1989), 1932–1941; Differ. Equ., 25:11 (1989), 1362–1369

Citation in format AMSBIB
\Bibitem{Sur89}
\by Yu.~B.~Suris
\paper Irreducibility of the Schr\"odinger equation with quasiperiodic potential
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1932--1941
\mathnet{http://mi.mathnet.ru/de7006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034100}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1362--1369


Linking options:
  • http://mi.mathnet.ru/eng/de7006
  • http://mi.mathnet.ru/eng/de/v25/i11/p1932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020